Volume 19, No. 1 (2025)
Journal of Noncommutative Geometry
S2O
Articles of this issue are accessible as open access under our subscribe to open model.

pp. 1–28 Connected sum for modular operads and Beilinson–Drinfeld algebrasMartin DoubekBranislav JurčoLada PeksováJán Pulmann
DOI 10.4171/JNCG/592pp. 29–72 Symmetrized non-commutative tori revisitedSayan Chakraborty
DOI 10.4171/JNCG/559pp. 73–104 On the classification of simple amenable -algebras with finite decomposition rank, IIGeorge A. ElliottGuihua GongHuaxin LinZhuang Niu
DOI 10.4171/JNCG/560pp. 105–152 Nonarchimedean bivariant -theoryDevarshi Mukherjee
DOI 10.4171/JNCG/562pp. 153–209 The category , derived modifications, and deformation theory of monoidal categoriesPiergiorgio PaneroBoris Shoikhet
DOI 10.4171/JNCG/581pp. 211–248 Fundamentals of Lie categoriesŽan Grad
DOI 10.4171/JNCG/563pp. 249–268 Homology of complexes over finite tensor categoriesPetter Andreas Bergh
DOI 10.4171/JNCG/564pp. 269–296 Self-similar quantum groupsNathan BrownloweDavid Robertson
DOI 10.4171/JNCG/565pp. 297–335 Algebraic aspects of connections: From torsion, curvature, and post-Lie algebras to Gavrilov's double exponential and special polynomialsMahdi Jasim Hasan Al-KaabiKurusch Ebrahimi-FardDominique ManchonHans Z. Munthe-Kaas
DOI 10.4171/JNCG/539pp. 337–381 Atiyah sequences of braided Lie algebras and their splittingsPaolo AschieriGiovanni LandiChiara Pagani
DOI 10.4171/JNCG/591